Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Weighted reverse weak type inequalities for the ergodic maximal function and the classes $ L{\rm log}\sp +L$

Authors: Kenneth F. Andersen and Wo-Sang Young
Journal: Proc. Amer. Math. Soc. 95 (1985), 275-279
MSC: Primary 28D05
MathSciNet review: 801338
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: D. Ornstein proved that the ergodic maximal function satisfies a reverse weak type inequality, and from this he deduced that the integrability of the maximal function $ {f^ * }$ implies that $ f$ belongs to $ L{\log ^ + }L$. Weighted analogues of these results are proved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28D05

Retrieve articles in all journals with MSC: 28D05

Additional Information

PII: S 0002-9939(1985)0801338-8
Keywords: Maximal functions, ergodic maximal function, weighted inequalities, $ L{\log ^ + }L$
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia